Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A uniform bound for the Lagrange polynomials of Leja points for the unit disk

Tom 119 / 2017

Amadeo Irigoyen Annales Polonici Mathematici 119 (2017), 23-47 MSC: 40A20, 41A10, 65D05. DOI: 10.4064/ap4027-2-2017 Opublikowany online: 28 March 2017

Streszczenie

We study uniform estimates for the family of fundamental Lagrange polynomials associated with any Leja sequence for the complex unit disk. The main result states that all these polynomials are uniformly bounded on the disk, i.e. independently of the length $N$ of the associated $N$-Leja section. As an application, we get a new estimate for any compact subset whose boundary is an Alper-smooth Jordan curve.

Autorzy

  • Amadeo IrigoyenDepartament MAIA
    Universitat de Barcelona
    Gran Via de les Corts Catalanes, 585
    08007 Barcelona, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek